Differential Harnack inequality for the nonlinear heat equations. (English) Zbl 1287.53062

Summary: In this paper, we establish some differential Harnack inequalities for positive solutions to the nonlinear heat equations with potentials evolving by the Bernhard List’s flow. Our theorems generalize X. Cao and Z. Zhang’s results [Springer Proc. Math. 8, 87–98 (2011; Zbl 1228.53078)].


53C44 Geometric evolution equations (mean curvature flow, Ricci flow, etc.) (MSC2010)
35K05 Heat equation


Zbl 1228.53078
Full Text: DOI Euclid


[1] X. Cao and Z. Zhang, Differential Harnack estimates for parabolic equations, in Complex and differential geometry , Springer Proc. Math., 8, Springer, Heidelberg, 2011, pp. 87-98. · Zbl 1228.53078 · doi:10.1007/978-3-642-20300-8_5
[2] H.-D. Cao and L. Ni, Matrix Li-Yau-Hamilton estimates for the heat equation on Kähler manifolds, Math. Ann. 331 (2005), no. 4, 795-807. · Zbl 1083.58024 · doi:10.1007/s00208-004-0605-3
[3] X. Cao, Differential Harnack estimates for backward heat equations with potentials under the Ricci flow, J. Funct. Anal. 255 (2008), no. 4, 1024-1038. · Zbl 1146.58014 · doi:10.1016/j.jfa.2008.05.009
[4] S. Fang, Differential Harnack inequalities for heat equations with potentials under the Bernhard List’s flow, Geom. Dedicata 161 (2012), 11-22. · Zbl 1253.53034 · doi:10.1007/s10711-011-9690-0
[5] S. Kuang and Q. S. Zhang, A gradient estimate for all positive solutions of the conjugate heat equation under Ricci flow, J. Funct. Anal. 255 (2008), no. 4, 1008-1023. · Zbl 1146.58017 · doi:10.1016/j.jfa.2008.05.014
[6] P. Li and S.-T. Yau, On the parabolic kernel of the Schrödinger operator, Acta Math. 156 (1986), no. 3-4, 153-201. · Zbl 0611.58045 · doi:10.1007/BF02399203
[7] B. List, Evolution of an extended Ricci flow system, Comm. Anal. Geom. 16 (2008), no. 5, 1007-1048. · Zbl 1166.53044 · doi:10.4310/CAG.2008.v16.n5.a5
[8] S. Liu, Gradient estimates for solutions of the heat equation under Ricci flow, Pacific J. Math. 243 (2009), no. 1, 165-180. · Zbl 1180.58017 · doi:10.2140/pjm.2009.243.165
[9] S.-T. Yau, On the Harnack inequalities of partial differential equations, Comm. Anal. Geom. 2 (1994), no. 3, 431-450. · Zbl 0841.58059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.